# SDR MZZA98079

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUM - FLT 0949 - L/P 7950069 - AIR RETURN DUE TO LEFT LANDING GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE REQUESTED FOR FLY-BY TO CONFIRM GEAR DOOR CLOSED.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND LEFT LANDING GEAR DOOR SWITCH BAD.  PLACARDED DOOR LIGHT INOP AND FLT DISPATCHED WITHOUT FURTHER INCIDENT.  SAIPAN STATION REMOVED AND REPLACED LEFT GEAR DOOR WARNING SWITCH PER MM 32-62-11.  OPS CHECKS GOOD AND RELEASED AIRCRAFT FOR SERVICE.  (X)
